# SDR NWAA072935516

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N516US
- Make and model: Boeing 757251
- Aircraft serial: 23204
- Aircraft time: 67,734 hours, 28,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND DOOR 2 RIGHT EMERGENCY EXTERIOR LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
